[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] High BG after site changes

Daniela- I used to have a  terrible time with this when I first started 
pumping.  For me it was that I if I changed a cartridge withou changing the 
tubing, I didn't check to make sure that the insulin was coming through the 
little connector nub and then into the tubing  and out the other end.  Now I 
just prime the pump everytime I change my cartridge but if the tubing 
doesn't need changing it doesn't take all that much insulin to make it drip, 
drip, drip from the other end, so I end up turning it off before my Dise 
delivers a whole 20 units [the approximate need for my 24" tubing].  Then I 
just bolus my 1 unit for the canula after I connect it.   Have no idea if 
this is something YOU need to do - but if it is, it's an easy fix.
Dianne  Let us know what you find out.

Get Your Private, Free Email at http://www.hotmail.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml